Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 3, NWS Jacksonville, FL

January 28, 2012

NWS Jacksonville, FL issued this small craft advisory at Jan 28, 2012, 2:56 PM EST. It took effect at Jan 29, 2012, 4:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 28, 2012, 2:56 PM EST (19:56 UTC)
In effect from
Jan 29, 2012, 4:00 AM EST
Expired
Jan 29, 2012, 2:45 AM EST
In force
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WHUS72 KJAX 281956
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EST SAT JAN 28 2012


AMZ470-290400-
/O.NEW.KJAX.SC.Y.0003.120129T0900Z-120129T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
256 PM EST SAT JAN 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST
SUNDAY. 

* WINDS...WINDS WILL TURN TO THE NORTHEAST AND INCREASE TO 20 TO
  25 KNOTS LATE TONIGHT INTO SUNDAY MORNING.

* WAVES/SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
2 follow-up statements
767 
WHUS72 KJAX 290221
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 PM EST SAT JAN 28 2012

AMZ470-291500-
/O.CON.KJAX.SC.Y.0003.120129T0900Z-120129T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
921 PM EST SAT JAN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST
SUNDAY...

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE
  TONIGHT INTO SUNDAY MORNING.

* WAVES/SEAS...SEAS WILL BUILD TO 4 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
173 
WHUS72 KJAX 290745
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EST SUN JAN 29 2012


AMZ470-290845-
/O.CAN.KJAX.SC.Y.0003.120129T0900Z-120129T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
245 AM EST SUN JAN 29 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

ENYEDI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 10:05 AM EST, 4 hours 51 minutes earlier.

Area forecast discussion, Jan 28, 10:05 AM EST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1005 AM EST SAT JAN 28 2012

.UPDATE...

THE AREA FINDS ITSELF BETWEEN TWO COLD FRONTS WITH LIGHT NORTHERLY
FLOW AROUND HIGH PRESSURE AT THE SURFACE AND SOUTHWEST FLOW ALOFT.
SUNNY SKIES AND WARM SOUTHWEST FLOW ALOFT WILL MAKE FOR A VERY
NICE DAY WITH TEMPS IN THE LOW 70S AREA WIDE. A FEW MID 70S WILL
BE POSSIBLE ACROSS THE FAR SOUTHERN COUNTIES. OTHER THAN TO TWEAK
TEMPS UP A COUPLE OF DEGREES...NO ADDITIONAL CHANGES WERE MADE.

&&

.AVIATION...

DOMINANT HIGH PRESSURE PATTERN WILL SUPPLY ALL TERMINALS WITH VFR
CONDITIONS.

&&

.MARINE...

BENIGN CONDITIONS WILL CONTINUE THROUGH TONIGHT.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  37  63  33 /   0   0   0   0
SSI  69  46  63  42 /   0   0   0   0
JAX  72  41  65  35 /   0   0   0   0
SGJ  71  48  66  43 /   0   0   0   0
GNV  73  42  68  35 /   0   0   0   0
OCF  73  43  69  37 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHULER//PRESNALL
Hazardous weather outlook, Jan 28, 2:53 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EST SAT JAN 28 2012

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291045-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
253 PM EST SAT JAN 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AREA OF FROST ARE EXPECTED ACROSS INLAND AREAS OF NORTHEAST FLORIDA
AND SOUTHEAST GEORGIA SUNDAY NIGHT AS TEMPERATURES DROP INTO THE
LOWER TO MIDDLE 30S. SOME AREAS COULD SEE LOW TEMPERATURES AROUND
FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

AMZ450-452-454-470-472-474-291045-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-
253 PM EST SAT JAN 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA IN THE
20 T0 60 NM COMPONENT BY EARLY SUNDAY MORNING IN THE WAKE
OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 6:24 PM ESTDense Smoke AdvisoryJAXBradford16 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.